# SDR GTIA050227

- Difficulty date: August 10, 2005
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- Engine: Pwa JT8D219
- System (JASC): 5240 · Service Doors
- Part: Lock Tab
- Condition: Misinstalled
- Location: L2 Door Stop
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR STOP ADJUSTERS LOOSE ON ENTIRE DOOR.  LOCK TABS IMPROPERLY SECURED.  REMOVED AND REPLACED ALL LOCK TABS AND ADJUSTED FAIRING IAW MM.  OPS AND LEAK CHECKS GOOD.  (K)
